Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain?

Posted by Joanne on April 17, 1999, at 21:22:02

In reply to Re: Weight Gain? Not with Seroquel/rectify statem , posted by Nancy on April 8, 1999, at 13:14:19

I thought I was going crazy... and just getting fat for no good reason.
Also, the fact that I quit smoking 6 weeks ago hasn't helped. Thank the gods,
I am in the process of being weaned off Depakote as we speak, and starting back on
Zoloft. Good luck to all of us...
I truly believe we can live without depression, and without gaining all this weight!
And if not, at this point, I'd rather be a fat happy person.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joanne thread:1271